Computability on Regular Subsets of Euclidean Space

M. Ziegler, Mathematical Logic Quarterly (MLQ) 48 (2002) 157–181.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
Publishing Year
Journal Title
Mathematical Logic Quarterly (MLQ)
Volume
48
Issue
S1
Page
157-181
LibreCat-ID

Cite this

Ziegler M. Computability on Regular Subsets of Euclidean Space. Mathematical Logic Quarterly (MLQ). 2002;48(S1):157-181. doi:10.1002/1521-3870(200210)48:1+<157::aid-malq157>3.0.co;2-4
Ziegler, M. (2002). Computability on Regular Subsets of Euclidean Space. Mathematical Logic Quarterly (MLQ), 48(S1), 157–181. https://doi.org/10.1002/1521-3870(200210)48:1+<157::aid-malq157>3.0.co;2-4
@article{Ziegler_2002, title={Computability on Regular Subsets of Euclidean Space}, volume={48}, DOI={10.1002/1521-3870(200210)48:1+<157::aid-malq157>3.0.co;2-4}, number={S1}, journal={Mathematical Logic Quarterly (MLQ)}, author={Ziegler, Martin}, year={2002}, pages={157–181} }
Ziegler, Martin. “Computability on Regular Subsets of Euclidean Space.” Mathematical Logic Quarterly (MLQ) 48, no. S1 (2002): 157–81. https://doi.org/10.1002/1521-3870(200210)48:1+<157::aid-malq157>3.0.co;2-4.
M. Ziegler, “Computability on Regular Subsets of Euclidean Space,” Mathematical Logic Quarterly (MLQ), vol. 48, no. S1, pp. 157–181, 2002.
Ziegler, Martin. “Computability on Regular Subsets of Euclidean Space.” Mathematical Logic Quarterly (MLQ), vol. 48, no. S1, 2002, pp. 157–81, doi:10.1002/1521-3870(200210)48:1+<157::aid-malq157>3.0.co;2-4.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar